# SDR AU990547

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FIRE CAUSED BY MAIN ALTERNATOR WIRE TO NOISE FILTER BEING DAMAGED AND IGNITING OIL IN THE COWLING.  DAMAGE CAUSED TO THE ALTERNATOR WIRE, FILTER BOWL AND TWO HOSES.
